Please use this identifier to cite or link to this item:
|Title:||Hopf Bifurcatıon Analysis For A Ratio-Dependent Predator-Prey System Involving Two Delays||Authors:||Karaoğlu, E.
delay differential equation
|Issue Date:||Jan-2014||Publisher:||Cambridge University Press||Source:||Karaoglu, E., & Merdan, H. (2014). Hopf bifurcation analysis for a ratio-dependent predator–prey system involving two delays. The Anziam Journal, 55(3), 214-231.||Abstract:||The aim of this paper is to give a detailed analysis of Hopf bifurcation of a ratio-dependent predator-prey system involving two discrete delays. A delay parameter is chosen as the bifurcation parameter for the analysis. Stability of the bifurcating periodic solutions is determined by using the centre manifold theorem and the normal form theory introduced by Hassard et al. Some of the bifurcation properties including the direction, stability and period are given. Finally, our theoretical results are supported by some numerical simulations.||URI:||https://doi.org/10.1017/S1446181114000054
|Appears in Collections:||Matematik Bölümü / Department of Mathematics|
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show full item record
checked on Dec 29, 2022
WEB OF SCIENCETM
checked on Feb 4, 2023
checked on Feb 6, 2023
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.